MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT DR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT DR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number 2207-36
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented to the emergency department after receiving a vibratory notifier.It was then discovered that the implantable cardioverter defibrillator prematurely reached elective replacement indicator (eri).The device was explanted and replaced on (b)(6) 2018.During the procedure, fluoroscopy revealed that the right ventricular lead had an insulation breach and was capped and replaced.The patient was stable and was discharged.
 
Additional Manufacturer Narrative
A longevity calculation was performed based on the programmed settings and usage data.The calculation showed the battery depletion was normal.However, it was found that the longevity estimate given to the field by the programmer was incorrect.The device was at the elective replacement indicator (eri) when received.
 
Event or Problem Description
Manufacturer reference number: 2017865-2019-04711.

Brand Name
CURRENT DR RF
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8219712
Report Number2017865-2019-00260
Device Sequence Number1657204
Product Code LWS
UDI-Device Identifier05414734501927
UDI-Public05414734501927
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2011
Device Model Number2207-36
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/21/2018
Supplement Date Received by Manufacturer01/25/2019
01/25/2019
03/28/2019
Initial Report FDA Received Date01/04/2019
Supplement Report FDA Received Date02/01/2019
02/04/2019
03/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;